MAUDE Adverse Event Report: DEPUY IRELAND - 3015516266 REVERSE LINER 40+0; SHOULDER IMPLANT - HUMERAL CUP

DEPUY IRELAND - 3015516266 REVERSE LINER 40+0; SHOULDER IMPLANT - HUMERAL CUP
Catalog Number 550040000
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Joint Dislocation (2374)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
Subject id: (b)(6), study no: (b)(6).Clinical adverse event received for right shoulder prosthetic joint dislocation device related: no information provided.Procedure related: no information provided.Date of event: 25 jun 2025.Date of implant: (b)(6) 2025.Date of revision: no information provided.Device location: right.Treatment/impact: shoulder reduction under sedation.Depuy synthes products used: catalog number: 550000440 lot number id: 663562 component type: shell device description: inhance shoulder system reverse humeral shell x-large ø44+0mm.Catalog number: 550011290 lot number id: 663627 component type: baseplate device description: inhance shoulder system modular uniti platform baseplate large ø29mm cementless.Catalog number: 550300500 lot number id: 229405 component type: screw device description: inhance shoulder system self-drilling & locking screw 4 pack 20mm & 25mm.Catalog number: 550040600 lot number id: 220792 component type: screw device description: inhance shoulder system central screw ø6.0 x 40mm.Catalog number: 550540008 lot number id: 351163 component type: glenosphere device description: inhance shoulder system glenosphere ø40+8mm.Catalog number: 520000044 lot number id: 200490 component type: humeral device description: inhance shoulder system stemless x-large diameter 44mm cementless.Catalog number: 550040000 lot number id: mi149641 component type: liner device description: inhance shoulder system reverse liner x-linked vitamin e pe ø40+0mm.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees hat the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.H11 additional narrative: added: b5 and d10.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
Additional information received: device related: not related.Procedure related: causal relationship.Treatment/impact: diagnostic intervention (labs, imaging, ecg), injected medication (etomidate, propofol, fentanyl, morphine, ondansetron, diphenhydramine, ketorolac, midazolam).A permanent impairment of a body structure or a body function: "yes".Outcome: "not recovered/not resolved".Is the adverse event serious? "yes".Does this adverse event meet the definition of a uade? "blank".
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: no device associated with this report was received for examination.The product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A records evaluation (mre) was not perform.As part of our company quality system process, all devices are manufactured, inspected, and distributed to approved specifications.Additional complaint information monitoring for potential safety signals will be conducted through complaint trending as part of the post-market surveillance.If additional information is made available, the investigation will be updated as applicable.Device history lot: the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.H11 additional narrative: added: b5.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
Additional information received: clinical adverse event received for right shoulder prosthetic joint dislocation device and procedure(relatedness) device related: not related procedure related: causal relationship date of event: 24 jun 2025 date of implant: (b)(6) 2025 date of revision: no information provided device location: right.Treatment/impact: resulted in medical or surgical intervention to prevent life-threatening illness or injury or permanent impairment to a body structure or a body function, labs, imaging, ecg, injected medication (etomidate, propofol, fentanyl, morphine, ondansetron, diphenhydramine, ketorolac, midazolam), non-surgical treatments (shoulder reduction under sedation), surgical intervention for the study shoulder, new components implanted (humeral polyethylene +4 mm retentive).

Brand Name
REVERSE LINER 40+0
Common Device Name
SHOULDER IMPLANT - HUMERAL CUP
Manufacturer (Section D)
DEPUY IRELAND - 3015516266
loughbeg ringaskiddy co.
cork
EI 
Manufacturer Contact
elba bello
700 orthopaedic dr.
warsaw, IN 46581
9083863534
MDR Report Key22518741
Report Number1818910-2025-12209
Device Sequence Number21140158
Product Code PHX
UDI-Device Identifier10603295546818
UDI-Public(01)10603295546818(17)281231(10)MI149641
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K212737
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Study,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number550040000
Device Lot NumberMI149641
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 06/25/2025
Supplement Date Received by Manufacturer07/16/2025
07/24/2025
07/31/2025
Initial Report FDA Received Date07/16/2025
Supplement Report FDA Received Date07/22/2025
07/25/2025
08/04/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/02/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
4PK LOCKING SCRW 2025 SLFDRILL.; CENTRAL SCREW 6.0X40.; GLENOSPHERE 40+8.; MOD UNITI CONV BASEPLATE L 29.; REVERSE HUMERAL SHELL XL 44+0.; STEMLESS XL 44.
Outcome Attributed to Adverse Event Required Intervention;
Patient Age65 YR
Patient SexMale